# SDR DALA2024041904568

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 201-203
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB WEB BTW STA Y=201 TO 203 AND L-17L TO L-18L AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00700: CORROSION LEVEL 2. DOOR JAMB WEB BTW STA Y=201 TO 203 AND L-17L TO L-18L AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #0300920)
